# SDR DALA2022070604703

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 109,037 hours, 16,024 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 ODOR REPORTED BY FA'S FROM TO THRU APPROX 1 HR OF FLIGHT, SMOKE AND FUMES QUESTIONNAIRE ATTACHED PER MTC REQUEST, CORRECTIVE ACTION: INSP BOTH ENG COMPRESSOR AND SPINNERCONE, ALL GALLEYS, OVENS, LAVS AND CABIN NIL FINDING. RAN BOTH PACKS AND ENG, NO SMELL NOTED. (8931480)
